# SDR FDEA201106122210

- Difficulty date: June 12, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 33,239 hours, 13,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53774483201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK NR6 BETWEEN FRAME 19 & 20 HAS CORRSION 1 SQ INCH.  REMOVED LEVEL 1 CORROSION FROM RT NR 6 SEAT TRACK BETWEEN FRAME 19 & 20  AND FOUND BEYOND LIMITS   IAW SRM 53-10-16.  REPAIRED IAW EA 6-5310-145630.
